The de Rham homotopy theory of complex algebraic varieties II

Journal Article

We show that the local system of homotopy groups, associated with a topologically locally trivial family of smooth pointed varieties, underlies a good variation of mixed Hodge structure. In particular we show that there is a limit mixed Hodge structure on homotopy associated with a degeneration of such varieties. © 1987 Kluwer Academic Publishers.

Full Text

Duke Authors

Cited Authors

  • Hain, RM

Published Date

  • 1987

Published In

Volume / Issue

  • 1 / 5

Start / End Page

  • 481 - 497

International Standard Serial Number (ISSN)

  • 0920-3036

Digital Object Identifier (DOI)

  • 10.1007/BF00536980